# SDR 2003UALA00283

- Difficulty date: March 17, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 8,824 hours, 1,171 cycles
- Engine: Pwa PW4090
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Part number: 53B031
- Part serial: CCWKAS7315
- Condition: Spalled
- Location: Nr 2 Engine
- Part time: 8,824 hours, 1,171 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT RECEIVED NR 2 ENGINE HIGH OIL TEMP AND LOW OIL PRESSURE INDICATIONS.  REMOVED AND REPLACED ENGINE 222142.  SHOP TEARDOWN REVEALED FAILURE OF THE NR 1 BEARING.  CAGE FRACTURED OVER AN ARC OF 180 DEGREES.  OUTER RACE SEVERELY SPALLED 360 DEGREES ON THE AFT PORTION OF THE RACE.
